Alert archive / North Dakota / Tornado Warnings in 2008
Tornado Warning 25, NWS Grand Forks, ND
NWS Grand Forks, ND issued this tornado warning at Jul 7, 2008, 4:10 PM CDT for Cavalier County, Towner County, North Dakota. It was in force for 65 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2008, 4:10 PM CDT (21:10 UTC)
- Expired
- Jul 7, 2008, 5:15 PM CDT
- In force
- 65 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
Counties Cavalier County, ND, Towner County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 4:11 PM CDT | TORNADO | 7 Se Rocklake, ND | BRIEF TOUCHDOWN THEN BACK INTO CLOUD |
| Jul 7, 4:11 PM CDT | TORNADO | 9 Se Rocklake, ND | INTERMITTENT TOUCHDOWNS REPORTED BETWEEN CROCUS AND MUNICH AREAS. |
| Jul 7, 4:15 PM CDT | TSTM WND DMG | 8 Wnw Munich, ND | STEEL BINS DAMAGED. |
| Jul 7, 4:25 PM CDT | TSTM WND DMG | 5 Wnw Munich, ND | BARN LIFTED OFF FOUNDATION. |
| Jul 7, 4:25 PM CDT | TORNADO | 5 E Rocklake, ND | |
| Jul 7, 4:35 PM CDT | TSTM WND DMG | 1 N Munich, ND | LARGE TREES BLOWN DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 3:26 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.2 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 247 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 693 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- -43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KFGF 072111
TORFGF
NDC019-095-072215-
/O.NEW.KFGF.TO.W.0025.080707T2110Z-080707T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
410 PM CDT MON JUL 7 2008
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* TORNADO WARNING FOR...
CAVALIER COUNTY IN NORTHEAST NORTH DAKOTA...
THIS INCLUDES THE CITY OF LANGDON...
NORTHEASTERN TOWNER COUNTY IN NORTHEAST NORTH DAKOTA...
* UNTIL 515 PM CDT
* AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A TORNADO 5 MILES EAST OF ROCKLAKE...OR 34 MILES WEST OF LANGDON...
MOVING TO THE EAST AT 40 MPH.
* THE TORNADO WILL BE ABOUT...
6 MILES SOUTH OF CALVIN AT 415 PM CDT...
CLYDE AT 420 PM CDT...
6 MILES NORTH OF MUNICH AT 425 PM CDT...
8 MILES NORTH OF ALSEN AT 430 PM CDT...
IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.
LAT...LON 4898 9797 4855 9795 4857 9892 4868 9924
4897 9919
TIME...MOT...LOC 2110Z 278DEG 45KT 4878 9907
$$
BRAMER5 follow-up statements
000
WWUS53 KFGF 072120
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
419 PM CDT MON JUL 7 2008
NDC019-095-072215-
/O.CON.KFGF.TO.W.0025.000000T0000Z-080707T2215Z/
CAVALIER ND-TOWNER ND-
419 PM CDT MON JUL 7 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR CAVALIER
AND EAST CENTRAL TOWNER COUNTIES...
AT 417 PM CDT...LAW ENFORCEMENT REPORTED A TORNADO. THE TORNADO WAS
LOCATED 5 MILES WEST OF CLYDE AND TOUCHED DOWN BRIEFLY 7 MILES SOUTH
EAST OF ROCKLAKE...OR 29 MILES WEST OF LANGDON...MOVING TO THE EAST
AT 40 MPH.
* THE TORNADO WILL BE ABOUT...
MUNICH BY 430 PM CDT...
ALSEN BY 435 PM CDT...
LOMA BY 445 PM CDT...
NEKOMA BY 455 PM CDT...
IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.
LAT...LON 4898 9797 4855 9795 4857 9892 4868 9924
4897 9919
TIME...MOT...LOC 2119Z 290DEG 41KT 4874 9897
$$
BRAMER000
WWUS53 KFGF 072127
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
427 PM CDT MON JUL 7 2008
NDC019-095-072215-
/O.CON.KFGF.TO.W.0025.000000T0000Z-080707T2215Z/
CAVALIER ND-TOWNER ND-
427 PM CDT MON JUL 7 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR CAVALIER
AND EAST CENTRAL TOWNER COUNTIES...
AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
LARGE AND EXTREMELY DANGEROUS TORNADO. THE TORNADO WAS LOCATED 3
MILES NORTHWEST OF MUNICH...OR 23 MILES WEST OF LANGDON...MOVING TO
THE EAST AT 40 MPH. PERSONS IN CLYDE SHOULD SEEK SHELTER IMMEDIATELY.
* THE TORNADO WILL BE NEAR...
ALSEN BY 435 PM CDT...
LOMA BY 445 PM CDT...
NEKOMA BY 455 PM CDT...
8 MILES SOUTH OF MILTON BY 515 PM CDT...
IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.
LAT...LON 4855 9795 4857 9892 4866 9914 4897 9910
4898 9798
TIME...MOT...LOC 2127Z 290DEG 41KT 4869 9885
$$
BRAMER000
WWUS53 KFGF 072139
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
439 PM CDT MON JUL 7 2008
NDC019-095-072215-
/O.CON.KFGF.TO.W.0025.000000T0000Z-080707T2215Z/
CAVALIER ND-TOWNER ND-
439 PM CDT MON JUL 7 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR CAVALIER
AND EAST CENTRAL TOWNER COUNTIES...
AT 435 PM CDT...WEATHER SERVICE DOPPLER RADAR WAS TRACKING A TORNADO.
THE TORNADO WAS LOCATED 3 MILES SOUTHEAST OF CLYDE...OR 23 MILES WEST
OF LANGDON...MOVING TO THE EAST SOUTHEAST AT 40 MPH. PERSONS IN
MUNICH SHOULD TAKE SHELTER IMMEDIATELY.
* THE TORNADO WILL BE NEAR...
ALSEN BY 450 PM CDT...
LOMA BY 500 PM CDT...
NEKOMA BY 510 PM CDT...
IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.
LAT...LON 4898 9798 4855 9795 4857 9892 4864 9899
4897 9902
TIME...MOT...LOC 2139Z 289DEG 34KT 4871 9881
$$
BRAMER000 WWUS53 KFGF 072151 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 450 PM CDT MON JUL 7 2008 NDC095-072200- /O.CAN.KFGF.TO.W.0025.000000T0000Z-080707T2215Z/ TOWNER ND- 450 PM CDT MON JUL 7 2008 ...THE TORNADO WARNING FOR EAST CENTRAL TOWNER COUNTY IS CANCELLED... AT 450 PM CDT...TORNADO MOVED OUT OF THE WARNED AREA IN EAST CENTRAL TOWNER COUNTY. SO THE WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA. LAT...LON 4898 9798 4855 9795 4857 9887 4897 9886 TIME...MOT...LOC 2150Z 284DEG 35KT 4872 9865 $$ NDC019-072215- /O.CON.KFGF.TO.W.0025.000000T0000Z-080707T2215Z/ CAVALIER ND- 450 PM CDT MON JUL 7 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR CAVALIER COUNTY... AT 449 PM CDT...WEATHER SERVICE DOPPLER RADAR WAS TRACKING A TORNADO. THE TORNADO WAS LOCATED 6 MILES NORTH OF ALSEN...OR 14 MILES WEST OF LANGDON...MOVING TO THE EAST AT 41 MPH. A SECOND STORM IS DEVELOPING 3 MILES SOUTHEAST OF MOUNT CARMEL...AND IS MOVING NORTHEAST TOWARD VANG. * THE TORNADO WILL BE NEAR... LOMA AND 9 MILES SOUTH OF DRESDEN BY 500 PM CDT... 6 MILES SOUTH OF LANGDON BY 505 PM CDT... 6 MILES NORTH OF NEKOMA BY 510 PM CDT... 6 MILES WEST OF OSNABROCK BY 515 PM CDT... IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES FOR A STURDY BUILDING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA. LAT...LON 4898 9798 4855 9795 4857 9887 4897 9886 TIME...MOT...LOC 2150Z 284DEG 35KT 4872 9865 $$ BRAMER
000 WWUS53 KFGF 072202 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 502 PM CDT MON JUL 7 2008 NDC019-072215- /O.CON.KFGF.TO.W.0025.000000T0000Z-080707T2215Z/ CAVALIER ND- 502 PM CDT MON JUL 7 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR CAVALIER COUNTY... AT 458 PM CDT...WEATHER SERVICE DOPPLER RADAR WAS TRACKING A TORNADO. THE TORNADO WAS LOCATED 5 MILES NORTHWEST OF LOMA...OR 10 MILES SOUTHWEST OF LANGDON...MOVING TO THE EAST AT 40 MPH. * THE TORNADO WILL BE ABOUT... 6 MILES SOUTH OF LANGDON BY 510 PM CDT... 7 MILES NORTH OF NEKOMA AND 8 MILES WEST OF OSNABROCK BY 515 PM CDT... IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES FOR A STURDY BUILDING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA. LAT...LON 4855 9795 4857 9872 4897 9872 4898 9799 TIME...MOT...LOC 2202Z 278DEG 34KT 4869 9851 $$ BRAMER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Jul 7, 3:51 PM CDT, 19 minutes earlier.
Area forecast discussion, Jul 7, 3:51 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 351 PM CDT MON JUL 7 2008 .DISCUSSION... MAIN FORECAST CHALLENGE IS PRECIPITATION. WHEN LOOKING AT THE LATEST SURFACE ANALYSIS...AN AREA OF LOW PRESSURE EXTENDS THROUGH CENTRAL ND INTO NE SD ALONG A MOT TO BWP LINE. KMVX HAS TWO AREAS OF TSRA...ONE MOVING INTO DVL AREA AND ANOTHER IN NW AND WC MN. WHEN COMPARING THE MODELS...THE MODELS HAVE SIMILAR TIMING...BUT DIFFER ON LOCATION AND TRACK OF SURFACE LOW. CONTINUED TO USE ADJMAVBC FOR TEMPS AND NAM FOR POPS. WITH MULTIPLE SVR WARNINGS ALREADY ISSUED TODAY...NO CAP...UP TO 1500 MLCAPE AND GOOD BOUNDARIES FOR STORMS TO DEVELOP ON...EXPECT STORMS TO CONTINUE INTO THIS EVENING. THUS...SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR MOST OF E ND AND PARTS OF W AND WC MN UNTIL 9 PM. NEED TO FOREGO REST OF DISCUSSION DUE TO SVR WX PRIORITIES. && .AVIATION... IFR/MVFR CIGS AND VSBYS ASSOCIATED WITH EARLIER CONVECTION HAVE BEEN SLOWLY ABLE TO LIFT INTO VFR THIS AFTERNOON. HOWEVER... ADDITIONAL CONVECTION ON COLD FRONT EXPECTED TO DROP CIGS TO MVFR AGAIN WHEN PASS OVER TAF LOCATIONS. OTHERWISE...WINDS TO TURN FROM NE TO NW AS THE EVENING PROGRESSES. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && NG/HOPKINS
Hazardous weather outlook, Jul 7, 6:44 AM CDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 644 AM CDT MON JUL 7 2008 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-081145- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 644 AM CDT MON JUL 7 2008 ...SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF THE REGION THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL CONTINUE TO SPREAD EAST ACROSS THE RED RIVER VALLEY INTO WESTERN MINNESOTA THIS MORNING. THESE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. THIS AFTERNOON MORE THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF AN APPROACHING COLD FRONT OVER THE CENTRAL DAKOTAS. SOME OF THESE STORMS COULD BECOME SEVERE AS THEY MOVE INTO WESTERN PARTS OF THE REGION LATE THIS AFTERNOON INTO EARLY EVENING. THE FAVORED LOCATION FOR STRONG STORMS WILL BE WEST OF A LINE FROM LANGDON TO VALLEY CITY WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL RETURN TO THE REGION OVER THE SECOND HALF OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. VOELKER
In the hours before
Local storm report, Jul 7, 11:15 AM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1115 AM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 AM HAIL DAVENPORT 46.71N 97.07W
07/07/2008 E1.00 INCH CASS ND TRAINED SPOTTER
&&
MEWENSLocal storm report, Jul 7, 1:34 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
134 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM HAIL 5 WSW HORACE 46.73N 97.00W
07/07/2008 E0.88 INCH CASS ND PUBLIC
&&
MEWENSLocal storm report, Jul 7, 2:53 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
253 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 2 W CAMPBELL 46.10N 96.45W
07/07/2008 E1.75 INCH WILKIN MN PUBLIC
HAIL VARIED IN SIZE FROM PENNY TO GOLFBALL
&&
MEWENSLocal storm report, Jul 7, 3:07 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
307 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 2 WNW CHURCHS FERRY 48.28N 99.23W
07/07/2008 E0.75 INCH BENSON ND PUBLIC
&&
MEWENSLocal storm report, Jul 7, 3:49 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
349 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TORNADO 5 N PERTH 48.79N 99.46W
07/07/2008 TOWNER ND LAW ENFORCEMENT
SHERIFF REPORTS TWO TORNADOES ONE 5 NORTH AND ONE 5 WEST
OF PERTH.
&&
MEWENSLocal storm report, Jul 7, 4:00 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
400 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM HAIL SHEYENNE 47.83N 99.12W
07/07/2008 E0.88 INCH EDDY ND TRAINED SPOTTER
&&
MEWENSThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 11:01 AM CDT | Severe Thunderstorm Warning | FGF | Cass | 26 min |
| Jul 7, 11:17 AM CDT | Severe Thunderstorm Warning | FGF | Cass | 26 min |
| Jul 7, 2:38 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey | 67 min |
| Jul 7, 3:20 PM CDT | Tornado Warning | FGF | Towner | 55 min |
| Jul 7, 3:46 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Ramsey | 59 min |
| Jul 7, 4:42 PM CDT | Severe Thunderstorm Warning | FGF | Griggs, Nelson | 63 min |
| Jul 7, 4:55 PM CDT | Tornado Warning | FGF | Griggs, Nelson, Steele | 35 min |
| Jul 7, 5:13 PM CDT | Tornado Warning | FGF | Cavalier, Pembina | 62 min |
| Jul 7, 5:16 PM CDT | Severe Thunderstorm Warning | FGF | Barnes | 42 min |
| Jul 7, 5:27 PM CDT | Tornado Warning | FGF | Steele | 33 min |
| Jul 7, 5:52 PM CDT | Tornado Warning | FGF | Steele, Traill | 23 min |
| Jul 7, 6:00 PM CDT | Severe Thunderstorm Warning | FGF | Pembina | 60 min |
| Jul 7, 6:01 PM CDT | Severe Thunderstorm Warning | FGF | Cass | 59 min |
| Jul 7, 6:18 PM CDT | Severe Thunderstorm Warning | FGF | Traill | 28 min |
| Jul 7, 6:26 PM CDT | Tornado Warning | FGF | Walsh | 64 min |
| Jul 7, 6:49 PM CDT | Severe Thunderstorm Warning | FGF | Cass | 56 min |
Nearby
Tornado Warnings in North Dakota, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.